# SDR FDEA202509191748

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T191370
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING AT APPROXIMATELY WING STATION 1050, UPPER PANEL SUPPORT BEAM IS   CRACKED AT BOTH ENDS. REPLACED SUPPORT BEAM 113T1913-70. REF B767 SRM 51-40-02-0G. REMOVED AND REINSTALLED   R/H WING PANEL PN: 113T1657-22 REF SRM 51-40-02. REMOVED AND REINSTALLED RH WING FUEL   VENT REF BOEING 767 AMM 28-13-05-4. BOND CHECK IS GOOD. SEE JPF FOR INDIVIDUAL   WORKSTEPS ACCOMPLISHED.
